Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 670723, 18 pages
http://dx.doi.org/10.1155/2012/670723
Research Article

Prediction of Hydrocarbon Reservoirs Permeability Using Support Vector Machine

1Faculty of Mining, Petroleum and Geophysics, Shahrood University of Technology, P.O. Box 316, Shahrood, Iran
2Department of Industrial Engineering, University of Sistan and Baluchestan, Zahedan, Iran
3Young Researchers Club, Islamic Azad University, Zahedan Branch, Zahedan 98168, Iran

Received 16 July 2011; Revised 8 October 2011; Accepted 1 November 2011

Academic Editor: P. Liatsis

Copyright © 2012 R. Gholami et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Gholami, A. R. Shahraki, and M. Jamali Paghaleh, “Prediction of Hydrocarbon Reservoirs Permeability Using Support Vector Machine,” Mathematical Problems in Engineering, vol. 2012, Article ID 670723, 18 pages, 2012. https://doi.org/10.1155/2012/670723.